Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Pus discharge from ear in humid weather.Have a hole in the ear and using hearing aid. Having headache and difficulty in concentration. Advice?

I AM HAVING HOLE IN MY EAR DRUM AND THUS WHENEVER THERE COMES HUMID WEATHER MY RIGHT EAR GETS PUS ,AND I USE HEARING AID IN THE SAME EAR AS MY LEFT EAR GOT OPERATED 10 YEARS BACK BECAUSE IT USED TO DISCHARGE ,NOW I CAN T HEAR FROM MY LEFT EAR AS ITS BLOCKED WITH IN THE MIDDLE EAR .DOCTOR SAYS I JUST CAN RELY ON MEDICINES ,BUT THIS REALLY STARTED CAUSING HEADACHE AND SLOW DOWN MY CAPACITIES I HAVE BECOME MORE NEGATIVE.NOT ABLE TO FOCUS PLEASE GUIDE ME.I LL BE REALLY GRATEFUL.MY E-MAIL YYYY@YYYY
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Medical Topics
ENT Specialist 's  Response
Dear Preety
Hello I am Dr Ravinder Sharma, ENT Surgeon. It appears you have a hole in the drum which can be surgically treated. I will require some more details to answer your question. Have you ever been investigated in past? What is your hearing like?. Do you have your discharge papers of surgery done in past?. Do let me know so that I can help you further

with regards
Ravinder Sharma
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor